# SDR USAA920081400

- Difficulty date: July 22, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 56,551 hours, 38,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 421 (PHX-ELP) - EMERG EQUIP - VERTICAL FLASHLIGHT IN FORWARD GALLEY NOT FLASHING RED LIGHT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE FORWARD RT EMERGENCY FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.  (A)
